# SDR YENA20160209108

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 43,990 hours, 15,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1 ABC EMERGENCY LIGHT WILL NOT ILLUMINATE.   REPLACED THE LAMP IAW 33-51-19.  OPS CHECKED GOOD.
